# SDR DALA2023021701248

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 9,759 hours, 4,612 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT SMELL OF PLASTIC BURNING WHILE APPROACHING GATE. SMOKE AND FUMES FORM SUBMITTED. T/S PER "NO GO" ODI CHECKLIST AMDS W/C'S 0550-2001 & 0550-9001- A220. NO DEFECTS/ODORS NOTED. INSP. COFFEE MAKERS. OVENS, PSU'S, CABIN LIGHTING, GALLEY HEATING SYS. AND IFE PER A220-1 AMP 32- 01, 32-04, 25-03, 33-21, 42-00 & 44-20. NO DEFECTS NOTED. PERFORMED ELIMINATION OF RESIDUAL ODORS PER A220-1 EFIM SOL. IDS 1-8449, 1-8451 AND 1-8458. A/C OK FOR SVC.
